A type of stability of phase systems with nonlinear modulated characteristic
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2166-2167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a19,
author = {Z. U. Blyagoz and G. D. Kretz},
title = {A type of stability of phase systems with nonlinear modulated characteristic},
journal = {Differencialʹnye uravneni\^a},
pages = {2166--2167},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a19/}
}
Z. U. Blyagoz; G. D. Kretz. A type of stability of phase systems with nonlinear modulated characteristic. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2166-2167. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a19/